# SDR DALA2023110809214

- Difficulty date: November 5, 2023
- Submitted: November 8, 2023
- Operation: Air carrier
- Aircraft: N343NW
- Make and model: Airbus A320-212
- Aircraft serial: 387
- Aircraft time: 90,243 hours, 40,520 cycles
- System (JASC): 2565 · Escape Slide
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3243 DISC: EVACUATION SLIDE BOTTLE VIEW PORT LENS DAMAGED / MISSING. C/A: COVERED VIEW PORT WITH CLEAR TAPE FWD TO NEF 25-61-01, OK TO CONTINUE, JOB COMPLETE. (LP: 0051396)
